# SDR DL73K020922

- Difficulty date: August 7, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- Aircraft time: 45,035 hours, 33,334 cycles
- Engine: Pwa JT8D15A
- Engine time: 45,622 hours, 36,809 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 45,622 hours, 36,809 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE HYD PUMP RUPTURED THE PRESS LINE AND LOST ALL HYD QTY.  FOUND RIGHT ENGINE HYD PUMP PRESS LINE LEAKING.  REPLACED LINE.  PULLED AND INSPECTED ALL SYSTEM AND CASE DRAIN FILTERS, NO TROUBLE FOUND.  SERVICED HYD TO FULL.  RAN ENGINE AND ELEC PUMPS.  CYCLED ALL FLT CONT.  LEAK CHECKS GOOD.  ALL CHECKS NORMAL.
